Hi I am having fungal problem on both side in down its been from last two months it covers whole back last week I went to doctor she suggested me too take cloben-g cream twice in day .then I feel well . now from last two again facing same problem.
Like the answers? Chat privately with the doctor of your choice
You may be having fungal infection. Please stop Cloben G cream . It is steroid - antifungal cream which gives only temporary relief. It leads to anti fungal resistance and makes treatment difficult. Apply any moisturiser for relief from itching and consult dermatologist at the earliest. Anti fungal creams and tablets for upto 1 month are needed for you. Also, detailed tests to rule out diabetes.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.